# SDR REXA96039

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 691
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Drifting
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT TORQUE GAUGE READS NO LOWER THAN 22 PERCENT TORQUE AT GROUND IDLE, NO THRUST 20 PERCENT AT SHUTDOWN.  SWAPPED TO BRIDGE NR 1 ON RIGHT SIGNAL CONDITIONER AND CALIBRATED IAW JS MM 72-00.  GOOD FOR SERVICE.  (M)
